By Topic

Shape-invariance error for axially symmetric light beams

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
S. Vicalvi ; Dipt. di Fisica, Rome Univ., Italy ; R. Borghi ; M. Santarsiero ; F. Gori

A significant aspect of the propagation of coherent light beams is that the shape of the transverse field distribution changes. In this paper, the concepts of shape-invariance error and shape-invariance range are used to characterize such effects in a quantitative way. Applications of the theoretical analysis to some simple but significant cases are presented

Published in:

IEEE Journal of Quantum Electronics  (Volume:34 ,  Issue: 11 )